# SDR UIEA2016062000450

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM M/D, FLOORBEAM UPPER CAP HAD CORROSION AT STA 2160, LBL 2.  EI T2016A53M-1372, REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
